U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

does lisinopril cause insomnia?

4 doctor answers15 doctors weighed in
Dr. Calvin Weisberger
Cardiology 51 years experience
Lisinopril: Insomnia not a common side effect.
Dr. Ravi Chand
Psychiatry 26 years experience
Lisinopril: Usually does not, but it can, also it can cause a cough which causes insomnia.
Dr. Peter Kurzweil
Internal Medicine 50 years experience
Not common, possibly: Lisinopril is used to treat hypertension and is part of a group called ace inhibitors. This group is generally well tolerated, but--as any medication, otc or prescribed--there is a long list of 'possible' side effects, which is listed even if it occurred with a few people in studies. An irritative cough is the most common side effect. Could it affect the sleep state? Possibly. Take it in the am.
Dr. Martin Bress
Internal Medicine 50 years experience
No.: It's very unlikely.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 47-year-old member asked:
1 doctor answer1 doctor weighed in
A member asked:
1 doctor answer2 doctors weighed in
A 47-year-old male asked:
1 doctor answer3 doctors weighed in
A 22-year-old male asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 18, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.